MAUDE Adverse Event Report: Establishment Labs S.A. MOTIVA IMPLANTS; SilkSurface Plus with Qid

Establishment Labs S.A. MOTIVA IMPLANTS; SilkSurface Plus with Qid
Catalog Number RSF-400+Q
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Codes Capsular Contracture (1761); Swollen Lymph Nodes/Glands (4432)
Date of Event 04/20/2026
Type of Reportable Event Serious Injury

Brand Name
MOTIVA IMPLANTS
Common Device Name
SilkSurface Plus with Qid
Manufacturer (Section D)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS  20113
Manufacturer (Section G)
Establishment Labs S.A.
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
Manufacturer Contact
susana hidalgo
building b-25, coyol free zone
alajuela,alajuela 20113
CS   20113
+1(800)355-4164
MDR Report Key50860980
Report Number3012883202-2026-02977
Device Sequence Number9953694
Product Code FTR
UDI-Device Identifier07445161002921
UDI-Public(01)07445161002921(11)240606(17)290606
Combination Product (Y/N)N
Initial Reporter CountryMX
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberRSF-400+Q
Device Lot Number24052013
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown